Multiplicateurs de L p
Séminaire Schwartz, Volume 4  (1959-1960), Talk no. 2, 7 p.
@article{SLS_1959-1960__4__A2_0,
     author = {Malgrange, Bernard},
     title = {Multiplicateurs de $\mathcal {F} L^p$},
     journal = {S\'eminaire Schwartz},
     publisher = {Secr\'etariat math\'ematique},
     volume = {4},
     year = {1959-1960},
     note = {talk:2},
     language = {fr},
     url = {http://www.numdam.org/item/SLS_1959-1960__4__A2_0}
}
Malgrange, Bernard. Multiplicateurs de $\mathcal {F} L^p$. Séminaire Schwartz, Volume 4 (1959-1960) , Talk no. 2, 7 p. http://www.numdam.org/item/SLS_1959-1960__4__A2_0/

[1] Calderón (A.) and Zygmund (A.P.). - On the existence of certain singular integrals, Acta Math., t. 88, 1952, p. 85-139. | MR 52553 | Zbl 0047.10201

[2] Schwartz (Laurent). - Théorie des distributions, t. II. - Paris, Hermann, 1951 (Act. scient. et ind., 1122; Publ. Inst. Math. Univ. Strasbourg, 10). | MR 209834 | Zbl 0042.11405